Jump to content
CrazyBoards.org

Anyone gone from Geodon to Invega?


Recommended Posts

Hi all,

I'm so scared to change meds even though I don't feel that good on the current combo (Lamictal 100mg, Geodon 40mg, Wellbutrin 150mg and Clonidine 0.1mg). I've been on that combo for 5 months or so.

Pdoc wants to switch me from Geodon to Invega and add Rozerem for sleep since the Geodon has been my sleep-med. I was told to start at 3mg Invega and go up to 6mg after a week. The Geodon makes me grind my teeth like crazy (down to the nerves--lovely) and along with the fact that I still have racing thoughts, complete social anxiety disorder, paranoia, anxiety and panic attacks, he's recommending the switch. I depend upon the Geodon to put me to sleep, without it I will lay in bed all night awake. The Rozerem takes awhile to work and I tried it once with no effect, I ended up taking the Geodon anyway. I didn't take the Rozerem again :)

I'm so nervous that it may upset my always fragile apple-cart of emotions at a time that I can't afford to be acting weird. I just started renting a room in someone's house and don't want to freak out in front of them. I was supposed to have started the new meds a couple weeks ago but I haven't had the guts yet.

Has anyone made the switch? Would love to hear :cussing:

Thanks for reading... ;)

Link to comment
Share on other sites

  • 1 year later...

OK I've only taken this med twice but I have a constant, insatiable appetite since I started and I'm already retaining so much water I look 6 months pregnant. All day today I've been thinking about and obsessed with food. I cannot get "full" or even satisfied. Not sure how long I'm going to give this a try. It's been very uncomfortable for me all day because I've been hungry but logically know I've eaten enough and won't eat any more. I'm also up a few lbs., but I'm sure after one day it's just water/fluid...but that's a lot of water retention.

Otherwise, I don't feel "drugged," which is ok I guess. I'm not sure this is the drug for me.

Link to comment
Share on other sites

I feel bad because I find Invega to be a great drug for me. I've not gained any weight on Invega but I'm not sure why that is. It controls my visual hallucinations perfectly. I use to see bugs crawling either along the floor or on the walls but now that I take the Invega I don't see them anymore. I take 6mg in the night and along with my other night time medicatioins I just go right to sleep within an hour after taking them. I'm not sure if you can take it but I've always found Lunesta to be a great sleep aid. And I've never noticed a loss of effect even over a period of 6 continuous months that I've used it at one time.

Good Luck and I hope you find the med or meds for you,

Andy...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...